# SDR ASAA0944596

- Difficulty date: February 18, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME CORRODED STA 500B BETWEEN STR 26R 27L.  REMOVED CORROSION, FABBED, DRILLED AND INSTALLED SHEAR TIE REPAIR AW B737 400 SRM 53 00 07 51 20 01.
